Article contents
ON HOMOLOGICAL PROPERTIES FOR SOME MODULES OF UNIFORMLY CONTINUOUS FUNCTIONS OVER CONVOLUTION ALGEBRAS
Published online by Cambridge University Press: 13 July 2011
Abstract
For a locally compact group G, let LUC(G) denote the space of all left uniformly continuous functions on G. Here, we investigate projectivity, injectivity and flatness of LUC(G) and its dual space LUC(G)* as Banach left modules over the group algebra as well as the measure algebra of G.
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 84 , Issue 2 , October 2011 , pp. 177 - 185
- Copyright
- Copyright © Australian Mathematical Publishing Association Inc. 2011
References
- 4
- Cited by